Alert archive / California / Wind Advisories in 2019
Wind Advisory 36, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Dec 13, 2019, 1:35 PM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Dec 14, 2019, 1:00 PM PST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2019, 1:35 PM PST (21:35 UTC)
- In effect from
- Dec 14, 2019, 1:00 PM PST
- Expired
- Dec 15, 2019, 10:00 AM PST
- In force
- 21 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1705 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
854 WWUS76 KSGX 132135 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 135 PM PST Fri Dec 13 2019 CAZ055-056-058-060>062-065-140600- /O.NEW.KSGX.WI.Y.0036.191214T2100Z-191215T1800Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, Borrego Springs, Banning, and Desert Hot Springs 135 PM PST Fri Dec 13 2019 ...WIND ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 10 AM PST SUNDAY... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph expected. Gusts up to 65 mph possible immediately through the mountain passes and along the desert-facing slopes. * WHERE...San Bernardino County Mountains, Riverside County Mountains, San Diego County Mountains, Apple and Lucerne Valleys, Coachella Valley, San Diego County Deserts and San Gorgonio Pass Near Banning. * WHEN...From 1 PM Saturday to 10 AM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds should be expected Saturday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ jmb Visit weather.gov for more details
6 follow-up statements
470 WWUS76 KSGX 140537 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 937 PM PST Fri Dec 13 2019 CAZ055-056-058-060>062-065-141345- /O.CON.KSGX.WI.Y.0036.191214T2100Z-191215T1800Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, Borrego Springs, Banning, and Desert Hot Springs 937 PM PST Fri Dec 13 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM SATURDAY TO 10 AM PST SUNDAY... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph expected. Gusts up to 55 mph possible below the passes and along the east facing desert slopes. * WHERE...San Bernardino County Mountains, Riverside County Mountains, San Diego County Mountains, Apple and Lucerne Valleys, Coachella Valley, San Diego County Deserts and San Gorgonio Pass Near Banning. * WHEN...From 1 PM Saturday to 10 AM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SS For more information from the National Weather Service visit http://weather.gov/sandiego
688 WWUS76 KSGX 141238 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 438 AM PST Sat Dec 14 2019 CAZ055-056-058-060>062-065-142200- /O.CON.KSGX.WI.Y.0036.191214T2100Z-191215T1800Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, Borrego Springs, Banning, and Desert Hot Springs 438 AM PST Sat Dec 14 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM PST SUNDAY... * WHAT...West winds 15 to 25 mph with gusts to 45 mph expected. Gusts up to 55 mph possible below the passes and along the east facing desert slopes. * WHERE...San Diego County Deserts, Apple and Lucerne Valleys, Coachella Valley, San Gorgonio Pass Near Banning, Riverside County Mountains, San Bernardino County Mountains and San Diego County Mountains. * WHEN...From 1 PM this afternoon to 10 AM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego
196 WWUS76 KSGX 142201 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 201 PM PST Sat Dec 14 2019 CAZ055-056-058-060>062-065-150615- /O.CON.KSGX.WI.Y.0036.000000T0000Z-191215T1800Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, Borrego Springs, Banning, and Desert Hot Springs 201 PM PST Sat Dec 14 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... * WHAT...West winds 15 to 25 mph with gusts from 45 to 55 mph. * WHERE...San Diego County Deserts, Apple and Lucerne Valleys, Coachella Valley, San Gorgonio Pass Near Banning, Riverside County Mountains, San Bernardino County Mountains and San Diego County Mountains. * WHEN...Through 10 AM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Moede
253 WWUS76 KSGX 150533 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 933 PM PST Sat Dec 14 2019 CAZ055-056-058-060>062-065-151415- /O.CON.KSGX.WI.Y.0036.000000T0000Z-191215T1800Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, Borrego Springs, Banning, and Desert Hot Springs 933 PM PST Sat Dec 14 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... * WHAT...West winds 20 to 35 mph with gusts 45 to 55 mph. * WHERE...Mountain ridges, desert slopes and foothills, eastern portions of the Apple and Lucerne valleys, and below the San Gorgonio Pass. * WHEN...Through 10 AM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SS For more information from the National Weather Service visit http://weather.gov/sandiego
258 WWUS76 KSGX 151325 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 525 AM PST Sun Dec 15 2019 CAZ055-056-058-060>062-065-151800- /O.CON.KSGX.WI.Y.0036.000000T0000Z-191215T1800Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, Borrego Springs, Banning, and Desert Hot Springs 525 AM PST Sun Dec 15 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WHAT...West winds 20 to 35 mph with gusts 45 mph. Local gusts 55 to 60 mph near the passes and on the desert slopes. * WHERE...San Diego County Deserts, Apple and Lucerne Valleys, Coachella Valley, San Gorgonio Pass Near Banning, Riverside County Mountains, San Bernardino County Mountains and San Diego County Mountains. * WHEN...Until 10 AM PST this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego
574 WWUS76 KSGX 151749 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 949 AM PST Sun Dec 15 2019 CAZ055-056-058-060>062-065-151900- /O.EXP.KSGX.WI.Y.0036.000000T0000Z-191215T1800Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, Borrego Springs, Banning, and Desert Hot Springs 949 AM PST Sun Dec 15 2019 ...WIND ADVISORY WILL EXPIRE AT 10 AM TODAY... Gusty northwest winds will continue to decrease through early afternoon. Here are the peak winds gusts for this event: Volcan Mountain: 64 mph Harrison Park: 63 mph Toro Peak: 57 mph Burns Canyon: 50 mph Mt Laguna: 45 mph $$ Moede
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Dec 13, 9:00 AM PST, 4 hours 35 minutes earlier.
Area forecast discussion, Dec 13, 9:00 AM PST, 4 hours 35 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
900 AM PST Fri Dec 13 2019
.SYNOPSIS...
High pressure will bring warm weather today. A trough moving through
California this weekend will bring cool weather along with gusty
winds in the mountains and deserts, and also for the coastal waters.
There will be a chance of light showers Saturday afternoon/night,
except in the deserts. Offshore flow will bring gusty northeast
winds Monday and Tuesday. The next chance of rain appears Wednesday
and Thursday.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
Morning Update:
Low clouds and fog were patchy along the coast this morning, and now
dissipating, except for in northern Orange County, where the fog and
low clouds are being slow to dissipate. Do expect that area of low
clouds and fog to dissipate by 11 am. No major updates to the
forecast this morning. Temperatures will be the warmest of the week
today with widespread readings about 10 degrees above normal.
Previous forecast discussion:
A chunk of low clouds extends from L.A. into OC this morning while
some other coastal clouds simply lurk just off the coast. It might
be a little murky in spots in OC this morning, but today should be
mostly sunny across the region overall. High pressure peaks today
and the warm air mass and abundant sunshine will make today the
warmest in the coming week. Coastal clouds will make an early move
ashore late this afternoon and evening. A trough of low pressure
moving into the West Coast will tamp down the high pressure and prop
up a pretty deep marine layer Saturday. It will be somewhat blustery
and raw. Later in the day there will be some light showers in that
enhanced marine layer, most likely in foothills where up to a
quarter inch could add up Saturday afternoon through Saturday night.
Coastal areas get a few hundredths. Winds will strengthen Saturday,
with gusts along isolated mountain ridgetops and desert slopes that
could top 60 mph, but most gusts will range between 35-55 mph. A dry
cold front sweeps through the region early Sunday morning,
decreasing the winds and sweeping out the clouds. The cooler post
frontal air will make Sunday the coolest in the coming week.
Offshore flow develops late Sunday and peaks Monday through Tuesday.
Guidance keeps waffling on the strength and duration of these
offshore winds, but some foothills should get gusts over 30 mph. The
eastern Pacific is chaotic and the jet stream is not a solid driver
of systems at this time. Most guidance including ensembles shows
some attempt to bring in an overall wet pattern later next week, but
the attempts of any individual systems to bring us meaningful rain
are not convincing. Case in point, yesterday GFS was dry, Euro was
wet. Today? GFS is wet, Euro is dry. We pulled out the broad brush
to indicate some chances of the wet stuff late Wednesday into
Thursday.
&&
.AVIATION...
131700Z...Coast...Patchy fog and low clouds will linger near the
coast through 18Z. Mostly clear skies are expected after 18-19Z,
with low clouds/fog likely returning after 06Z Sat, with higher
bases.
Valleys/Mountains/Deserts...SCT clouds above 20000 ft MSL with
unrestricted vis through tonight. Low clouds could arrive in some
valley locations by late this evening.
&&
.MARINE...
A large, west northwest swell with a period of 15-17 seconds will
likely combine with a fresh swell with a period of 7-9 seconds to
produce combined seas of 9 to 12 ft through Sunday. West northwest
winds will increase over the outer coastal waters tonight through
Saturday night. Winds will peak Saturday night into Sunday morning
with gusts 25 to 30 knots, and locally to 35 knots near San Clemente
Island. A gale watch has been issued 6 PM Sat to 10 AM Sun over the
waters 30-60 NM offshore. The combination of the winds and swells
will create hazardous boating conditions for mariners Saturday
through Sunday.
&&
.BEACHES...
A west northwest swell with a period of 15-17 seconds will bring
elevated to high surf and strong rip currents to the beaches through
Sunday, peaking late Friday/early Saturday. Current projections are
for 5-8 foot surf with local sets to 9 feet along the San Diego
County beaches with slightly lower values for the Orange County
beaches. High tides over 6 feet along with the surf may cause local
beach erosion.
&&
.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory until 4 PM PST Sunday for Orange County
Coastal Areas-San Diego County Coastal Areas.
PZ...Gale Watch from Saturday evening through Sunday morning for
Waters from San Mateo point to the Mexican Border Extending
30 to 60 nm out including San Clemente Island.
&&
PUBLIC...MM/JMB
AVIATION/MARINE/BEACHES...JMBIn the hours before
Local storm report, Dec 13, 8:00 AM PST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
800 AM PST FRI DEC 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 AM DENSE FOG 3 NW CORONA 33.90N 117.60W
12/13/2019 RIVERSIDE CA AWOS
AWOS STATION KAJO CORONA AIRPORT.
&&
JMBLocal storm report, Dec 13, 8:01 AM PST, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
801 AM PST FRI DEC 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM DENSE FOG 7 N SAN DIEGO 32.82N 117.13W
12/13/2019 SAN DIEGO CA ASOS
ASOS STATION KMYF MONTGOMERY FIELD.
&&
JMBLocal storm report, Dec 13, 8:02 AM PST, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
802 AM PST FRI DEC 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 AM DENSE FOG IMPERIAL BEACH 32.57N 117.12W
12/13/2019 SAN DIEGO CA AWOS
AWOS STATION KNRS IMPERIAL BEACH.
&&
JMBLocal storm report, Dec 13, 8:03 AM PST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
803 AM PST FRI DEC 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 AM DENSE FOG 4 SE CHINO 33.97N 117.64W
12/13/2019 SAN BERNARDINO CA ASOS
ASOS STATION KCNO CHINO AIRPORT.
&&
JMBLocal storm report, Dec 13, 8:07 AM PST, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
807 AM PST FRI DEC 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 AM DENSE FOG 2 NW SAN DIEGO 32.73N 117.18W
12/13/2019 SAN DIEGO CA ASOS
ASOS STATION KSAN SAN DIEGO AIRPORT.
&&
JMBLocal storm report, Dec 13, 8:14 AM PST, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN DIEGO CA
814 AM PST FRI DEC 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 AM DENSE FOG 2 NE OCEANSIDE 33.22N 117.35W
12/13/2019 SAN DIEGO CA ASOS
ASOS STATION KOKB OCEANSIDE AIRPORT. THE
DURATION OF THE DENSE FOG EVENT WAS 10
MINUTES.
0656 AM DENSE FOG 2 NW SAN DIEGO 32.73N 117.18W
12/13/2019 SAN DIEGO CA ASOS
ASOS STATION KSAN SAN DIEGO AIRPORT. THE
DURATION OF THE DENSE FOG EVENT WAS 8
MINUTES.
0656 AM DENSE FOG IMPERIAL BEACH 32.57N 117.12W
12/13/2019 SAN DIEGO CA AWOS
AWOS STATION KNRS IMPERIAL BEACH. THE
DURATION OF THE DENSE FOG EVENT WAS 30
MINUTES.
0515 AM DENSE FOG 7 N SAN DIEGO 32.82N 117.13W
12/13/2019 SAN DIEGO CA ASOS
ASOS STATION KMYF MONTGOMERY FIELD. THE
DURATION OF THE DENSE FOG EVENT WAS 20
MINUTES.
0242 AM DENSE FOG 4 SE CHINO 33.97N 117.64W
12/13/2019 SAN BERNARDINO CA ASOS
ASOS STATION KCNO CHINO AIRPORT. THE
DURATION OF THE DENSE FOG EVENT WAS 10
MINUTES.
0556 AM DENSE FOG 3 NW CORONA 33.90N 117.60W
12/13/2019 RIVERSIDE CA AWOS
AWOS STATION KAJO CORONA AIRPORT. THE
DURATION OF THE DENSE FOG EVENT WAS 30
MINUTES.
0753 AM DENSE FOG 3 WSW IRVINE 33.67N 117.87W
12/13/2019 ORANGE CA AWOS
AWOS STATION KSNA JOHN WAYNE AIRPORT. THE
DURATION OF THE DENSE FOG EVENT WAS 2 HOURS.
0744 AM DENSE FOG 3 S CYPRESS 33.77N 118.03W
12/13/2019 ORANGE CA AWOS
AWOS STATION KSLI LOS ALAMITOS AIRFIELD. THE
DURATION OF THE DENSE FOG EVENT WAS 2 HOURS.
0653 AM DENSE FOG 1 ENE BUENA PARK 33.87N 117.98W
12/13/2019 ORANGE CA ASOS
ASOS STATION KFUL FULLERTON AIRPORT. THE
DURATION OF THE DENSE FOG EVENT WAS 30
MINUTES.
&&The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 4:04 PM PST | Gale Watch | SGX | 21 hr | |
| Dec 13, 2:55 AM PST | High Surf Advisory | SGX | Orange, San Diego | 58 hr |
| Dec 13, 1:30 PM PST | Small Craft Advisory | SGX | 56 hr |
Nearby
Wind Advisories in California, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.